# SDR CALA2024121001458

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 82,034 hours, 29,710 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIME ALERT *LEFT DUCT PRESSURE LOW* DURING CLIMB.  PERFORMED #1 ENGINE PNEUMATIC SYSTEM TROUBLE SHOOT IAW FIM 36-10 TASK 805, FOUND PRSOV LEAKING AT DIAPHRAGM.  REMOVED AND REPLACED #1 ENGINE PRSOV IAW AMM 36-11-04/401, OPS TEST GOOD NO LEAKS NOTED.
